# SDR 07FDEA01799

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK IN FWD PIT FR 38.2 TO FR 40 TH NR 5 WORN .040 REMOVED AND REPLACED 2 FLOOR BOARDS IAW A310/200 AMM53-10-25-4.  REMOVED AND REINSTALLED 1 DUMMY TRACK SECTION AND ATTACHING PARTS IAW A310 SRM 51-40-21.  REPAIRED HOLE IN DUMMY SEAT TRACK IAW A310/200 SRM53-15-16.
